# SDR IXXA20230530032

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N751CX
- Make and model: Boeing 757-2Q8
- Aircraft time: 68,391 hours, 24,856 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Part serial: MZ257904
- Condition: Unknown
- Location: Unknown
- Part time: 68,391 hours, 24,856 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

CREW ACARS MESSAGE, DURING CRUISE LEFT HYDRAULIC QUANTITY AND PRESSURE MESSAGE DISPLAYED. DIVERSION TO KCOF WITH EMERGENCY DECLARATION. LANDING WAS UNEVENTFUL WITH NO ADDITIONAL PRECAUTIONARY ACTIONS. ON ARRIVAL, AIRCRAFT GROUNDED FOR UNSCHEDULED MAINTENANCE.  REMOVED AND REPLACED LEFT ENGINE, ENGINE DRIVEN PUMP IAW B757 AMM 29-11-05. OPERATIONAL AND LEAK CHECKS GOOD. FOREIGN OBJECT DEBRIS IDENTIFIED IN HYDRAULIC ENGINE DRIVEN PUMP #1 ENGINE CASE DRAIN FILTER SYSTEM.  ALL HYDRAULIC FLUID FROM LEFT ENGINE ENGINE DRIVEN PUMP SYSTEM DRAINED AND REPLACED FILTER IAW B757 AMM 29-11-17. LEAK CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
